# SDR AALA202202240507

- Difficulty date: February 21, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737*
- Aircraft serial: 31165
- Aircraft time: 26,805 hours, 11,182 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Excess Play
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1R DOOR HAS SOFT LATCHING CONDITION AND ARMING HANDLE HAS EXCESSIVE PLAY. REMOVED EXCESSIVE SHIMS IN INTERNAL HANDLE ASSEMBLY IAW AMM 52-41-11, OPS CHECK GOOD.
